Alert archive / Wyoming / Special Weather Statements in 2012
Special Weather Statement, NWS Riverton, WY
NWS Riverton, WY issued this special weather statement at Jun 2, 2012, 2:11 PM MDT for Lincoln County, Wyoming. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2012, 2:11 PM MDT (20:11 UTC)
- Expired
- Jun 2, 2012, 3:00 PM MDT
- In force
- 49 min
- Issued by
- NWS Riverton, WY
County Lincoln County, WY
The radar
The Salt Lake City radar (KMTX), 173 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 8.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3300 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
577 WWUS85 KRIW 022011 SPSRIW SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 211 PM MDT SAT JUN 2 2012 WYZ024-027-022100- SALT RIVER AND WYOMING RANGES WY-SOUTH LINCOLN COUNTY WY- 211 PM MDT SAT JUN 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL 300 PM MDT... AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF U.S. HWY 189 MILE MARKER 10... OR 16 MILES SOUTHWEST OF KEMMERER...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... ELKOL AROUND 225 PM MDT. U.S. HWY 30 MILE MARKER 60...DIAMONDVILLE AND KEMMERER AROUND 230 PM MDT. OPAL AROUND 240 PM MDT. HWY JCT 189 AND 240 AROUND 255 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4208 11033 4157 11007 4157 11083 4160 11090 TIME...MOT...LOC 2011Z 220DEG 32KT 4161 11065 $$ ALLEN
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this special weather statement went out at Jun 2, 11:33 AM MDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 2, 11:33 AM MDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE RIVERTON WY 1133 AM MDT SAT JUN 2 2012 .SHORT TERM...TODAY THROUGH MONDAY NIGHT THE RIDGE OF HIGH PRESSURE REMAINS OVER THE AREA THIS MORNING. SATELLITE INDICATES THAT MOISTURE...ASSOCIATED WITH A MOVING DISTURBANCE WITHIN THE RIDGE...IS MOVING THROUGH THE INTERMOUNTAIN WEST. SHOWER ACTIVITY IS ANTICIPATED TO REACH INTO WYOMING LATER THIS MORNING. SOME INSTABILITY WILL DEVELOP THIS MORNING...WITH SOME POSSIBLE ISOLATED THUNDERSTORMS THIS MORNING...THOUGH COVERAGE WILL BE MINIMAL. SHOWER ACTIVITY WILL INCREASE THROUGH THE AFTERNOON...WITH STRONG THUNDERSTORMS POSSIBLE ACROSS THE WESTERN MOUNTAINS AND VALLEYS THIS AFTERNOON. WIND WITH GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS...WITH HAIL ALSO POSSIBLE. IT IS NOT OUT OF THE QUESTION FOR SOME SEVERE THUNDERSTORM ACTIVITY BASED ON FORECAST INSTABILITY PARAMETERS. WHILE STRONG TO EVEN SEVERE THUNDERSTORM ACTIVITY WILL BE POSSIBLE ACROSS THE WEST...DRY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE EAST. ANY STORM DEVELOPMENT TODAY MAY PRODUCE PERIODS OF FREQUENT LIGHTNING ALONG WITH GUSTY WIND. STORM ACTIVITY SHOULD WEAKEN THIS EVENING. THE RIDGE OF HIGH PRESSURE WILL CONTINUE TO ALLOW TEMPERATURES TO WARM OVER THE NEXT COUPLE OF DAYS...WITH SOME OF THE WARMEST TEMPERATURES OF THE YEAR EXPECTED. A SERIES OF DISTURBANCES ARE EXPECTED TO BE EMBEDDED IN THE RIDGE HOWEVER...RESULTING IN CONTINUED PERIODS OF AFTERNOON SHOWERS AND THUNDERSTORMS. MODELS TRY TO INDICATE AN INCREASE IN WIND OVER FAVORED LOCATIONS ON MONDAY...INCLUDING THE CORRIDOR BETWEEN ROCK SPRINGS AND CASPER. HOWEVER...RECENT MODELS RUNS HAVE DECREASED THE MAGNITUDE OF THESE WINDS. WITH WARM TEMPERATURES...DECREASING HUMIDITY...AND THE THREAT OF GUSTY WIND...THE SCENARIO WILL CONTINUE TO BE MONITORED FOR THE POTENTIAL INCREASE IN FIRE BEHAVIOR. .LONG TERM...TUESDAY THROUGH SATURDAY NEGATIVELY TILTED TROUGH IS PROGGED TO SWING ACROSS THE GREAT BASIN TUESDAY...WITH A DRY SLOT OVER MUCH OF THE AREA TUESDAY. THUS CONVECTION CHANCES SHOULD REMAIN LIMITED...BUT VERY WARM TO HOT CONDITIONS ARE EXPECTED. THE TROUGH IS EXPECTED TO GRADUALLY SWING NORTHEAST INTO THE INTERMOUNTAIN WEST/NORTHERN ROCKIES TUESDAY NIGHT...SENDING A STRONG PACIFIC COLD FRONT THROUGH THE FORECAST AREA TUESDAY NIGHT/WEDNESDAY MORNING. THE BEST CHANCE FOR CONVECTION WITH THIS SYSTEM WILL BE TUESDAY NIGHT ACROSS THE WEST/NORTHWEST AS THE FRONT AND DYNAMICS ASSOCIATED WITH THE TROUGH IMPACT THE FORECAST AREA. THE GFS REMAINS THE FASTEST SOLUTION LIFTING THE TROUGH NORTH OF THE AREA...WHILE THE GEM AND ECMWF ARE A BIT SLOWER KEEPING A CHANCE OF CONVECTION...ESPECIALLY ACROSS THE NORTHWEST WEDNESDAY. AFTER WEDNESDAY...MUCH OF THE ATTENTION WILL TURN TO A STRONG UPPER LOW PROGGED BY THE MEDIUM RANGE MODELS TO BE IN THE GULF OF ALASKA. GLOBAL MODELS SHOW THIS UPPER LOW/TROUGH PUSHING INTO THE PACIFIC NORTHWEST/SW BRITISH COLUMBIA FRIDAY NIGHT/SATURDAY AND THEN PUSHING EAST ACROSS THE NORTHERN ROCKIES SATURDAY INTO SUNDAY TIME FRAME. WELL AHEAD OF THIS SYSTEM...A DISTURBANCE IN THE GENERAL FLOW COULD IMPACT THE AREA THURSDAY...WITH THE 00Z ECMWF MUCH STRONGER THAN THE 00Z GFS AND GEM...AND ACTUALLY KEEPS IT IN THE AREA THROUGH FRIDAY. HAVE TRENDED FORECAST TOWARD THE DRIER GFS AND GEM...BUT WILL HAVE SOME SLIGHT...MAINLY MOUNTAIN POPS FOR THURSDAY AND FRIDAY. EVEN SATURDAY SHOULD BE RELATIVELY DRY WITH A MAINLY DRY SOUTHWEST FLOW AHEAD OF THE TROUGH ACROSS THE NORTHWEST. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED IN MOST LOCATIONS TUESDAY DUE TO VERY WARM/HOT CONDITIONS...VERY DRY LOW LEVELS...AND BREEZY CONDITIONS. THE BIG LIMITING FACTOR FOR CRITICAL FIRE WEATHER BEHAVIOR IS THAT GREEN UP IS STILL OCCURRING IN MANY LOCATIONS. HOWEVER...WHERE FUELS ARE CONSIDERED CRITICAL...RED FLAG CONDITIONS HAVE A GOOD CHANCE OF OCCURRING TUESDAY. WELL ABOVE TEMPERATURES ON TUESDAY...FOLLOWED BY SEASONAL READINGS WEDNESDAY AND THURSDAY...WITH GENERALLY ABOVE AVERAGE FOR THE REST OF THE WEEK. .AVIATION.../18Z ISSUANCE/ A FEW STRONG TO POTENTIALLY SEVERE STORMS DEVELOPING ACROSS EASTERN IDAHO AND MOVING INTO WESTERN WYOMING INCLUDING VCNTY KJAC AND KCOD. HAIL AND STRONG WIND GUSTS 40-50KTS...BRIEF IFR/MVFR CONDITIONS...MAY OCCUR WITH ISOLATED STORMS. FURTHER EAST...THESE STORMS WILL ENCOUNTER A DRIER LOW LEVEL AIRMASS WITH THE MAIN THREAT OF STRONG DOWNDRAFTS. THE HEIGHT OF THIS ACTIVITY IS EXPECTED BETWEEN 19Z SAT-01Z SUN WITH THE AIRMASS STABILIZING AFTER SUNSET...A FEW MOUNTAIN SHOWERS WILL HANG AROUND. A COLD FRONT WILL PUSH SOUTH...EAST OF THE DIVIDE SUNDAY MORNING...TO NEAR A KRIW- KCPR LINE BY 15Z...SHIFTING WINDS TO THE NORTH AND BRINGING IN A FEW LOW VFR CLOUDS...AND SOME MVFR CIGS ALONG THE BIGHORNS AND NORTHERN OWL CREEKS. .FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE FOUND ACROSS THE FORECAST AREA TODAY. POTENTIALLY STRONG STORMS WILL BE POSSIBLE ACROSS WESTERN WYOMING DURING THE AFTERNOON. STRONG WIND AND HAIL WILL BE POSSIBLE WITH THESE STORMS. SOME AREAS EAST OF THE DIVIDE MAY SEE THE DEVELOPMENT FOR DRY THUNDERSTORMS THIS AFTERNOON...WITH SOME ACCOMPANYING GUSTY WIND. PERIODS OF FREQUENT LIGHTNING WILL BE POSSIBLE WITH ANY STORM DEVELOPMENT TODAY. AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR THE NEXT FEW DAYS. THE CURRENT RIDGE OF HIGH PRESSURE WILL ALLOW TEMPERATURES TO WARM THROUGH TE PERIOD... WITH DECEASING DAYTIME HUMIDITY. MONDAY MAY SEE GUSTY WIND DEVELOP OVER FAVORED LOCATIONS...AND THIS WILL CONTINUE TO BE MONITORED FOR ANY FIRE WEATHER CONCERNS. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BRANHAM LONG TERM...WM AVIATION...ALLEN FIRE WEATHER...BRANHAM
Hazardous weather outlook, Jun 2, 5:00 AM MDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 500 AM MDT SAT JUN 2 2012 WYZ001>020-022>030-031200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 500 AM MDT SAT JUN 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED ACROSS MUCH OF THE AREA THIS AFTERNOON. SOME STORMS ACROSS WESTERN WYOMING MAY BECOME STRONG TO SEVERE...WITH STRONG WIND...HAIL...AND PERIODS OF FREQUENT LIGHTNING. THUNDERSTORMS ACROSS THE MUCH OF THE REMAINDER OF THE AREA MAY REMAIN DRY...THOUGH MAY CONTAIN GUSTY WIND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ENTIRE PERIOD...ISOLATED TO LOCALLY SCATTERED THUNDERSTORMS ARE POSSIBLE...ESPECIALLY OVER THE NORTHWEST MOUNTAINS AND THE BIGHORN MOUNTAINS. MONDAY...STRONG STORMS POSSIBLE ACROSS THE NORTHWEST...NORTH AND EASTERN SECTIONS OF THE AREA. EXTREME FIRE WEATHER BEHAVIOR IN A FEW AREAS. TUESDAY...WIDESPREAD EXTREME FIRE WEATHER BEHAVIOR POSSIBLE WHERE FUELS ARE CRITICAL. STRONG THUNDERSTORMS POSSIBLE FAR WEST...LATE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WIND SPEEDS AND HAIL SIZE WITH ANY THUNDERSTORM ACTIVITY TODAY. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jun 2, 12:47 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1247 PM MDT SAT JUN 2 2012
WYZ030-021945-
EAST SWEETWATER COUNTY WY-
1247 PM MDT SAT JUN 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SWEETWATER COUNTY UNTIL
145 PM MDT...
AT 1243 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF I80 EXIT 165...OR 12 MILES
SOUTHWEST OF WAMSUTTER...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
RED DESERT AND I80 EXIT 165 AROUND 100 PM MDT.
I80 EXIT 168 AROUND 110 PM MDT.
I80 EXIT 170 AROUND 115 PM MDT.
WAMSUTTER AROUND 125 PM MDT.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 148 AND
184.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. USE CAUTION WHEN TRAVELLING AS SUDDEN CROSS WIND
GUSTS ARE EXPECTED.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4129 10840 4160 10856 4187 10796 4166 10769
4165 10770 4165 10791 4151 10792
TIME...MOT...LOC 1846Z 230DEG 14KT 4159 10816
ALLENSpecial weather statement, Jun 2, 12:59 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1259 PM MDT SAT JUN 2 2012 WYZ003-004-006-008-021930- BIGHORN MOUNTAINS WEST WY-CODY FOOTHILLS WY-NORTH BIG HORN BASIN WY-SOUTHEAST BIG HORN BASIN WY- 1259 PM MDT SAT JUN 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BIG HORN AND NORTHWESTERN WASHAKIE COUNTIES IN NORTH CENTRAL WYOMING...AND EASTERN PARK COUNTY IN NORTHWEST WYOMING UNTIL 130 PM MDT... AT 1212 PM MDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM POWELL TO MEETEETSE...AND MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... U.S. HWY 14A MILE MARKER 40...COWLEY AND BYRON AROUND 1250 PM MDT. LOVELL AROUND 100 PM MDT. STATE HWY 30 MILE MARKER 120...CROOKED CREEK NATURAL AREA AND BURLINGTON AROUND 110 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. USE CAUTION WHEN TRAVELLING...SPOTTERS HAVE REPORTED VERY HEAVY RAINFALL CAUSING DIFFICULT TRAVEL NEAR POWELL...AND SOME SMALL TO MEDIUM TREE LIMBS DOWNED IN LOVELL. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4409 10837 4408 10905 4500 10890 4501 10821 TIME...MOT...LOC 1818Z 266DEG 17KT 4500 10867 4416 10881 ALLEN
Special weather statement, Jun 2, 1:11 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
111 PM MDT SAT JUN 2 2012
WYZ003>006-008-009-022000-
BIGHORN MOUNTAINS SOUTHEAST WY-BIGHORN MOUNTAINS WEST WY-CODY
FOOTHILLS WY-NORTH BIG HORN BASIN WY-SOUTHEAST BIG HORN BASIN
WY-SOUTHWEST BIG HORN BASIN WY-
111 PM MDT SAT JUN 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN HOT SPRINGS
COUNTY IN CENTRAL WYOMING...AND BIG HORN...EXTREME NORTHWESTERN
JOHNSON AND NORTHERN WASHAKIE COUNTIES IN NORTH CENTRAL WYOMING...AND
EXTREME SOUTHEASTERN PARK COUNTY IN NORTHWEST WYOMING UNTIL 200 PM
MDT...
AT 106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST
OF MEDICINE WHEEL TO STATE HWY 431 MILE MARKER 10...AND MOVING EAST
AT 20 MPH.
WIND GUSTS UP TO 50 MPH HAVE BEEN REPORTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
BASIN AROUND 115 PM MDT.
BIG HORN COUNTY FAIRGROUNDS AND STATE HWY 431 MILE MARKER 10 AROUND
120 PM MDT.
MANDERSON AROUND 135 PM MDT.
SHELL AROUND 145 PM MDT.
WASHAKIE COUNTY FAIRGROUNDS...U.S. HWY 14 MILE MARKER 20 AND SHELL
CANYON AROUND 155 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. TRAINED WEATHER SPOTTERS HAVE REPORTED DAMAGING
WIND GUSTS UP TO 50 MPH CAUSING DOWNED TREE LIMBS AND VERY HEAVY
RAIN WITH THESE STORMS.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4500 10790 4480 10781 4477 10774 4472 10773
4469 10767 4471 10760 4466 10752 4464 10752
4460 10738 4457 10736 4455 10723 4368 10728
4408 10859 4501 10829
TIME...MOT...LOC 1910Z 282DEG 16KT 4501 10777 4401 10827
ALLENSpecial weather statement, Jun 2, 1:26 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
126 PM MDT SAT JUN 2 2012
WYZ019-030-022015-
EAST SWEETWATER COUNTY WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-
126 PM MDT SAT JUN 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SWEETWATER COUNTY
UNTIL 215 PM MDT...
AT 121 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
CHAIN LAKES TO 19 MILES EAST OF STATE HWY 430 MILE MARKER 50...AND
MOVING NORTHEAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
I80 EXIT 184 AROUND 135 PM MDT.
CRESTON JCT AND I80 EXIT 187 AROUND 140 PM MDT.
I80 EXIT 196 AROUND 200 PM MDT.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 153 AND
198.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. USE CAUTION WHEN TRAVELLING IN HIGH PROFILE
VEHICLES AS STRONG CROSS WINDS ARE EXPECTED.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4172 10833 4204 10751 4166 10750 4165 10792
4100 10791 4099 10865
TIME...MOT...LOC 1926Z 243DEG 35KT 4193 10770 4108 10837
ALLENSpecial weather statement, Jun 2, 2:06 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
206 PM MDT SAT JUN 2 2012
WYZ028-029-022045-
FLAMING GORGE WY-ROCK SPRINGS AND GREEN RIVER WY-
206 PM MDT SAT JUN 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SWEETWATER COUNTY
UNTIL 245 PM MDT...
AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MCKINNON...OR 11 MILES NORTHWEST OF
MANILA...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
STATE HWY 530 MILE MARKER 30 AND BUCKBOARD MARINA AROUND 235 PM MDT.
SQUAW HOLLOW BOAT RAMP ON FLAMING GORGE AND LOWE CANYON AROUND 240 PM
MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. BOATERS ARE ENCOURAGED TO MOVE OFF OF THE WATER AND
SEEK SHELTER NOW.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4099 10978 4099 11005 4100 11006 4130 11006
4147 10939 4099 10919 4099 10977
TIME...MOT...LOC 2005Z 249DEG 26KT 4108 10986
ALLENSpecial weather statement, Jun 2, 2:11 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 211 PM MDT SAT JUN 2 2012 WYZ024-027-022100- SALT RIVER AND WYOMING RANGES WY-SOUTH LINCOLN COUNTY WY- 211 PM MDT SAT JUN 2 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL 300 PM MDT... AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF U.S. HWY 189 MILE MARKER 10... OR 16 MILES SOUTHWEST OF KEMMERER...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... ELKOL AROUND 225 PM MDT. U.S. HWY 30 MILE MARKER 60...DIAMONDVILLE AND KEMMERER AROUND 230 PM MDT. OPAL AROUND 240 PM MDT. HWY JCT 189 AND 240 AROUND 255 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4208 11033 4157 11007 4157 11083 4160 11090 TIME...MOT...LOC 2011Z 220DEG 32KT 4161 11065 ALLEN
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 9:41 AM MDT | Special Weather Statement | RIW | Teton | 79 min |
| Jun 2, 9:49 AM MDT | Special Weather Statement | RIW | Teton | 71 min |
| Jun 2, 9:55 AM MDT | Special Weather Statement | RIW | Teton | 50 min |
| Jun 2, 10:07 AM MDT | Special Weather Statement | RIW | 38 min | |
| Jun 2, 11:30 AM MDT | Special Weather Statement | RIW | Park | 45 min |
| Jun 2, 12:07 PM MDT | Special Weather Statement | RIW | Sweetwater | 38 min |
| Jun 2, 12:20 PM MDT | Special Weather Statement | RIW | Big Horn | 70 min |
| Jun 2, 12:47 PM MDT | Special Weather Statement | RIW | 58 min | |
| Jun 2, 12:59 PM MDT | Special Weather Statement | RIW | Big Horn | 31 min |
| Jun 2, 1:11 PM MDT | Special Weather Statement | RIW | Big Horn, Washakie | 49 min |
| Jun 2, 1:26 PM MDT | Special Weather Statement | RIW | 49 min | |
| Jun 2, 2:37 PM MDT | Special Weather Statement | RIW | Natrona | 53 min |
| Jun 2, 2:41 PM MDT | Special Weather Statement | RIW | Hot Springs | 49 min |
| Jun 2, 2:58 PM MDT | Special Weather Statement | RIW | 47 min | |
| Jun 2, 3:24 PM MDT | Special Weather Statement | RIW | Natrona | 51 min |
| Jun 2, 4:01 PM MDT | Special Weather Statement | RIW | Natrona | 29 min |
| Jun 2, 4:02 PM MDT | Special Weather Statement | RIW | Natrona | 28 min |
| Jun 2, 4:13 PM MDT | Special Weather Statement | RIW | 32 min | |
| Jun 2, 4:57 PM MDT | Special Weather Statement | RIW | 33 min |
Nearby
Special Weather Statements in Wyoming, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.